# SDR 2011FA0000200

- Difficulty date: March 11, 2011
- Submitted: March 25, 2011
- Operation: General aviation
- Aircraft: N764RD
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26204
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: 54110891
- Part serial: NACSTA408
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED PURSUANT COMPLIANCE WITH TASK CARD 767-57-594-00, LT WING AFT PYLON FAIRING INBOARD ANGLE T/E IS CRACKED IN RADIUS.  NAC STA 408.  CAUSE UNKNOWN.  INSTALLED REPAIR ANGLES IAW DWG 54-11089-1 AND B767-300 SRM 51-40-02 AND EO RN 767-57-30.
